# SDR 96ZZZX955

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N112QS
- Make and model: Cessna S550
- Aircraft serial: S5500112
- System (JASC): 2430 · DC Generating System
- Part: Connector
- Part number: BD161
- Condition: Defective
- Location: Battery
- Part time: 9,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BATTERY ELCON CONNECTOR NOT LOCKING PROPERLY.  FOUND WEAR ON CONNECTOR LOCKING LUGS.  THIS IS THE THIRD TIME THIS HAS BEEN FOUND IN THE LAST 3 MONTHS.
